# SDR UALA2011072003697

- Difficulty date: July 19, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 53,378 hours, 19,854 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS NO SMOKING SIGNS THROUGHOUT THE CABIN ARE INOPERATIVE. NS LIGHTS INOP AT LEFT ROWS 3 & 21.  RT ROWS 3, 10, 35 & 37.  OTHER NOTICE SIGNS ARE VISIBLE FROM THESE LOCATIONS.  RELAMPED NO SMOKING AND FASTEN SEAT BELT SIGNS.
